# SDR Z5FA2012032342501

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N425CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0132
- Aircraft time: 4,627 hours, 3,379 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Inoperative
- Location: Mlg Indicator
- Part time: 1,470 hours, 1,044 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON THE APPROACH, AFTER THE GEAR HANDLE WAS LOWERED, THE LT MLG ANNUNCIATOR DID NOT ILLUMINATE.  CREW FOLLOWED THE APPROPRIATE CHECK LIST AND PERFORMED THE EMERGENCY LANDING GEAR EXTEND PROCEDURE. ACFT DIVERTED AND LANDED SAFELY.  MX TROUBLESHOT THE DISCREPANCY TO FAULTY LAMPS IN THE LT MLG DOWN AND LOCKED INDICATOR.  INDICATOR BULBS WERE REPLACED, HYD SYS BLED AND SEVERAL SUCCESSFUL GEAR SWINGS WERE PERFORMED.  ACFT WAS RETURNED TO SERVICE.
